# SDR USAA040275

- Difficulty date: June 3, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347218920200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND FLOOR SUPPORT RAIL CORRODED 1.60 INCH BY .900 INCH WIDE BY .023 INCH DEEP, FRAME 68-69, -Y1192, -Z240.  REMOVED AND REPLACED BEAM PER SRM 53-00-14.  CORROSION LEVEL 2, TASK NR JA-260-53500.  (M)
